MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR (INTERNATIONAL)

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR (INTERNATIONAL)
Model Number EPK-3000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model epk-3000us is available in the usa with 510k number k172156.Evaluation summary: it was caused due to dust in the unit.In addition, we confirmed that lamp malfunction and the lamp power supply unit malfunction.However, these are not related to the alleged complaint.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
When the lamp was lit on (b)(6) 2021, a lamp lighting failure (error 03-1000) occurred.When i pressed the lamp button again, it turned on, so there was no problem with the inspection.There are 4 occurrence histories in the error log during march.I don't know if it's the direct cause, but there is a whitish deposit on the right terminal of the lamp mounting part and its surroundings.(see attached image) since it occurred before use, there is no health hazard to patients and healthcare professionals.Software version: 00b8c-1.3000, system life: 3671 hours 16 minutes 13 seconds, cumulative lighting time: 147 hours 20 minutes 31 seconds, number of lights: 2198 times, initialization execution count: 9 times.Lamp power supply board dust countermeasures: measures have been taken.Door change: measures taken.

Brand Name
PENTAX
Common Device Name
VIDEO PROCESSOR (INTERNATIONAL)
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA  1960012
MDR Report Key12272345
Report Number9610877-2021-10329
Device Sequence Number3532273
Product Code PEA
UDI-Device Identifier04961333225262
UDI-Public04961333225262
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-3000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1